# SDR VNAA2024091011101

- Difficulty date: September 8, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N549NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15322
- Aircraft time: 22,925 hours, 20,528 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF THE CREW RECEIVED A NOSE GEAR DISAGREE AND RETURNED TO CLT. / REPACKED NLG SHOCK STRUT IAW CRJ 900 AMM 32-21-40-960-803-A01-PSA. PERFORMED  SERVICING OF NLG STRUT IAW CRJ 900 AMM 32-21-00-840-802. OPS CHECK GOOD. NO FURTHER FAULT NOTED.
